# SDR 05FDEA02365

- Difficulty date: August 9, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 79,329 hours, 24,858 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING XORS 402 BULKHEAD CAP CRACKED FWD OF STR 15.  REPAIR IAW EA 8-5710-84859.
